# SDR MALA040489

- Difficulty date: July 14, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 34,823 hours, 38,949 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Failed
- Location: Alpha Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT L ALPHA LIGHT CAME ON, RAN QRH LIGHT STAYED ON.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED CIRCUIT BREAKER 13 XA, ALL CHECKS GOOD IAW SF-340MM CH 24.
